Search results

Journal Article (4)

1.
Journal Article
Barucq, H.; Chabassier, J.; Duruflé, M.; Gizon, L.; Leguèbe, M.: Atmospheric radiation boundary conditions for the Helmholtz equation. ESAIM: Mathematical Modelling and Numerical Analysis (ESAIM: M2AN) 52 (3), pp. 945 - 964 (2018)
2.
Journal Article
Fournier, D.; Leguèbe, M.; Hanson, C. S.; Gizon, L.; Barucq, H.; Chabassier, J.; Duruflé, M.: Atmospheric-radiation boundary conditions for high-frequency waves in time-distance helioseismology. Astronomy and Astrophysics 608, A109 (2017)
3.
Journal Article
Gizon, L.; Barucq, H.; Duruflé, M.; Hanson, C. S.; Leguèbe, M.; Birch, A. C.; Chabassier, J.; Fournier, D.; Hohage, T.; Papini, E.: Computational helioseismology in the frequency domain: acoustic waves in axisymmetric solar models with flows. Astronomy and Astrophysics 600, A35 (2017)
4.
Journal Article
Leguèbe, M.; Notarangelo, M. G.; Twarogowska, M.; Natalini, R.; Poignard, C.: Mathematical model for transport of DNA plasmids from the external medium up to the nucleus by electroporation. Math. Biosci. 285, pp. 1 - 13 (2017)
Go to Editor View